Archive

Posts Tagged ‘professional’

Does anyone have any other suggestions why i could have this ache? Or what i should do? Or even what medical professional to see?

January 24th, 2014 7 comments

Query by Puglover00: Does anybody have any other suggestions why i could have this discomfort? Or what i ought to do? Or even what doctor to see?

I have had abdominal pain considering that I was 13, and I am now about to be 20. When i was 13, the doctors mentioned the discomfort was due to ovarian cysts, and I was put on birth handle. Following they mentioned they were gone, I quit going to the medical professional till I was 18, but was usually sensitive on my proper reduced side (even with kidney but in front not back). Well, I went back at 18, had to get a laparoscopy and was diagnosed with endometriosis. Discomfort went away for two months, then came back worse. I have been unable to take bc’s considering that (mood troubles). But have been assure my much more then one doc that endometriosis is not the lead to anymore. I have been in and out of the ER on morphine, the very first couple of “diagnosis” was kidney infection/bladder infection..then I started obtaining GI problems as properly. Following going to a GI doc, they wished to do a colonoscopy, but I could not hold down the prep kit, and I have not gone back nevertheless. They place me on methscopolamine bromide (sp) and everything appeared very good…
although I even now had decrease back and side soreness soon after strolling or swimming. Then I my ovaries quit functioning, and i was provided a hormone pill, then ended back up in the ER for ruptured ovarian cyst. That was about 3 weeks ago, I have been on a new bc for a week, but my lower back continues to harm as nicely as sharp pains in my side. I have my gallbladder,appenix,blah blah all of it checked, several blood perform, several ultrasounds, pelvic and stomach. I just have no idea what to do any longer, i dont want to be on pain med forever, and I have no notion the place to turn anymore…it would seem like no doctor offers a crap about me, and just act like im making every thing up…I never request for soreness med both. I just never comprehend any of this any longer…
I am presently only on one particular med…the bc and I experimented with the chiropracter, and it created items worse..so…I do not really feel comfy going back…

Ideal response:

Response by enomis225
Would seem like you are taking a whole lot of meds. Have you ever experimented with the natural method? Ever been to a chiropractor? A simple adjustment might alleviate some of your issues a subluxation of your vertebrae could be causing interference to the nerves that innervate some of people locations you are getting troubles with. x-rays and a couple of chiropractic changes couldn’t hurt. I’ve seen chiropractic operate miracles.

Give your response to this question beneath!

Want a medical professional or a person who knows alot about health care things to study this!?

November 16th, 2013 2 comments

Query by Sean: Need to have a doctor or an individual who is aware of alot about health-related stuff to study this!?

I am possessing some sort of wierd feelings in the back of my head. I have been to the doctor and talked about this but they stated it was just allergies. I have these feeling about this time and around spring and middle of summer season. Is it feasible of it being a tumor or just allergy symptoms. I am also 13 many years outdated and possibly its just my brain increasing or just puberty. Could please please support me out right here!!

Ideal solution:

Response by mcclurelamar
No about postive if occurs then extremely excellent indicator yes it allerges

Know far better? Depart your very own solution in the feedback!

Q&A: what can you do if your Medical professional is not listening to you about your medicine?

May 9th, 2013 7 comments

Query by Bethany B: what can you do if your Doctor is not listening to you about your medicine?

I have a nephew and he takes a number of distinct prescription drugs. I looked on the web about these drugs and some of them are not suppose to be taken with each other. If they are taken collectively they can lead to his psychological disability, simply because they will counter-act with each other. I printed this info out. It was shown to the Medical professional and he nonetheless did nothing. My nephew looks to be obtaining worse as an alternative of far better. He keeps saying he wants to destroy himself. I normally know how to manage items like this, but I will not know exactly what to do about this? I need to have to know how to help my nephew and what to do about this Medical doctor!

Best response:

Reply by Sarah E
alright…very first of all you require to uncover him a new medical doctor…then make contact with a lawyer who can aid you simply because this medical doctor is not working his business appropriately…if your nephew goes any further in hurting himself…then definetly sue the medical professional.

What do you think? Solution under!

Need to i maintain running or go see a medical professional 1st?

December 16th, 2012 2 comments

Question by Gage: Must i keep running or go see a medical professional initial?

I weigh 240 and alot of individuals say that if you run at my weight you can injure your joints. It feels genuinely good even though i am working but i do get minor pains in my ankles sometimes mid-phase. Idk if i should see a physician or just maintain going to let my muscle tissues develop up a tiny a lot more and see if that makes a distinction.

Finest response:

Solution by Jessica Garcia
Go to the medical doctor !

What do you feel? Solution below!

Why can not the medical professional figure out my abdomen concerns?

February 2nd, 2012 3 comments

Query by Plague: Why can’t the physician figure out my abdomen concerns?

I’ve been having stomach problems for far more than a year and have been seeing medical doctor immediately after doctor after medical doctor. I am 21 and quite soft-spoken and I really do not assume my medical professional is taking me seriously.

I consistently have diarrhea and constipation, yes at the exact same time throughout the very same bowel motion. It starts off as really tough and challenging to push out and progressively turns to water ahead of I’m carried out. I also bloat severely. No food causes this. It comes about even when I drink a bottle of water. You can visibly see my stomach expand as I drink the water. My waistline expands from 26 inches to 29 inches in one day. When I wake up in the morning my abdomen is back to regular once more, at least right up until I have breakfast.

I’ve been tested for Lactose Intolerance and Celiac condition and I do not have either of these. Each and every time my medical doctor was “positive” that was what my problem was. Now he’s telling me that I have Irritable Bowel Syndrome and started treating me with Metamucil.

Following taking the Metamucil, I would wake up in the middle of the evening with stabbing abdominal discomfort and not be capable to go back asleep until chugging a bunch of Pepto Bismol. I once had a ovarian cyst burst and the discomfort was Precisely like that except in my abdomen. And that cyst took me to the emergency room. That is how a lot it hurt. So I stopped taking the Metamucil and my ache is back to getting its “typical discomfort.”

Then I had bloody diarrhea and I examine that if you have that you should “look for emergency medical consideration”, so I did and they called my medical doctor and set me up with an additional standard appointment. I am going by means of a lot of freaking ache and absolutely nothing is becoming accomplished about it. I do not know what to do because I can not modify medical professionals (seeing a military physician). I’ve asked him to do an endoscopy or colonoscopy to just SEE what the problem is but he simply will not do it simply because “I am so youthful” and individuals procedures are “invasive.” Right now I do not give a crap, I just want the discomfort to end. I never know what to do.
Effectively the Metamucil was therapy for the Irritable Bowel Syndrome…that’s the fiber supplement.

The problem with drinking Lots and tons of water is that my abdomen bloats so severely and it gets so tight that I physically cannot drink a lot more till the bloating goes down or I feel like throwing up. And the bloating requires permanently to go down. I have to drink everything quite gradually over lengthy periods of time, and I generally end up not getting adequate water.

I know it’s tough to feel but it is like my stomach multiplies the water I drink every single time I swallow. I drink a bottle and it feels like I’m about to explode.

Best answer:

Answer by Marcus Pencarcus
*didnt examine* – cause your dying

Give your solution to this query beneath!